68571members
360682posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin and swollen lip

2 REPLIES 2
Highlighted
Member

Re: Herceptin and swollen lip

Thank you for your reply. I spoke to the nurse in the chemo unit and she felt it is most likely related to the Ramipril. Made an appointment to speak to GP. 
I realise my question was quite specific and hopefully not applicable to many people. 

Highlighted
Community Manager

Re: Herceptin and swollen lip

Hello Littlemissacti,

Thank you for your post.

I am sorry to see that your post hasn't had any response yet. I am hoping that our members will be able to see it and provide their advice or experience.

In the meantime, for clinical questions, please know that our Nurses are always here and happy to talk.

Sending you our warmest wishes,

Zoe

Highlighted
Member

Herceptin and swollen lip

I’m on IV Herceptin on a maintenance basis. On and off for the past 9 years. 
The last two months a few days before my treatment is due I’ve had a swollen lip. I also had it earlier in the year but didn’t take note of it. 
it’s not a cold sore. Looks a bit like a fluid filled blister! 
The last one only lasted 12-15 hours. 
Anyone else experienced this?

It could also be Ramipril my blood pressure medication. I don’t take anything else. Swollen lips are mentioned as a side effect.

I'm at the Hospital on Wednesday so will mention it then. 
Thank you.